# SDR CA030729018

- Difficulty date: May 4, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7160 · Engine Air Intake System
- Part: Actuator
- Condition: Stuck
- Location: By-Pass Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PREFLIGHT ENGINE INTAKE BYPASS DOOR CONTROL WAS UNSERVICABLE ON RT ENGINE. STUCK IN OPEN. RELEASED ACCORDING TO MEL. SYSTEMS CHECKED OK.  BY-PASS DOOR ACTUATOR WAS REPLACED THE FOLLOWING DAY.
